# SDR UALA2011041401795

- Difficulty date: April 14, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 40,681 hours, 16,361 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653122
- Part serial: 220
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW CRACKED.  REPLACED F-O SLIDING WINDOW.  ACP OPS TEST OF ANTI-ICING & DEFOGGING.  OPS CHECKS GOOD.
